MathSciNet Relay Station
MathSciNet bibliographic data
MR2485792 14L30 (14C05 14L24 17B08)
Jansou, Sébastien; Ressayre, Nicolas Invariant deformations of orbit closures in $\germ {sl}(n)$. Represent. Theory 13 (2009), 50–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement